# SDR JJBA20110831001

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,722 hours, 38,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY EXIT FWD DOWN LIGHT NOT WORKING.  RECONNECTED LOOSE CONNECTOR FOR THE EMERGENCY EXIT LIGHT FORWARD DOWN LIGHT ON THE CEILING.  PERFORMED OPS CHECK SATISFACTORY.
